# SDR A6WA201040531

- Difficulty date: July 15, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 27,349 hours, 23,924 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Clogged
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP CAUTION MSG ILLUMINATED IN FLT C/W QRH.  FOUND APU OIL COOLER PLUGGED, R & R COOLER IAW AMM 49-91-07 LEAK AND OPS CHECK GOOD.
